MathSciNet Relay Station
MathSciNet bibliographic data
MR1715358 53B21 (35R30)
Wang, Jenn-Nan Stability for the reconstruction of a Riemannian metric by boundary measurements. Inverse Problems 15 (1999), no. 5, 1177–1192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement